# SDR DALA2025012900691

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 FRAME AT STA 1400 HAS CRACK AT STR 25L. CORRECTIVE ACTION: REPAIRED FRAME AT STA 1400, S-24L TO S-29L IAW ER/A 623406-14 REV O PRI REV 3 STEP #1 TO STEP # 28. (0782725)
